# SDR QXEA9500100

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoking
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEE - THE APU SMOKES AND PUTS SMOKE IN THE CABIN.  APU WAS PLACED ON MEL REF 49-1 CAT C.
